Volume 141, Issue 1 – January 1995

The diameter of the first nodal line of a convex domains

Pages 1-33 by David Jerison

The structure of branch points in minimal surfaces and in pseudoholomorphic curves

Pages 35-85 by Mario J. Micallef, Brian White

Holomorphic slices, symplectic reduction and multiplicities of representations

Pages 87-129 by Reyer Sjamaar

Operators with singular continuous spectrum: I. General operators

Pages 131-145 by Barry Simon

Relèvement de Cycles Algébriques et Homomorphismes Associés en Homologie d’Intersection

Pages 147-179 by Gottfried Barthel, Jean-Paul Brasselet, Karl-Heinz Fieseler, Ofer Gabber, Ludger Kaup

An estimate for the Bergman distance on pseudoconvex domains

Pages 181-190 by Klas Diederich, Takeo Ohsawa

Double affine Hecke algebras and Macdonald’s conjectures

Pages 191-216 by Ivan Cherednik